STOCHASTIC MAXIMUM PRINCIPLE FOR MIXED REGULAR-SINGULAR CONTROL PROBLEMS OF FORWARD-BACKWARD SYSTEMS

ZHANG Feng

系统科学与复杂性(英文) ›› 2013, Vol. 26 ›› Issue (6) : 886-901.

PDF(230 KB)
PDF(230 KB)
系统科学与复杂性(英文) ›› 2013, Vol. 26 ›› Issue (6) : 886-901. DOI: 10.1007/s11424-013-0287-6

STOCHASTIC MAXIMUM PRINCIPLE FOR MIXED REGULAR-SINGULAR CONTROL PROBLEMS OF FORWARD-BACKWARD SYSTEMS

    ZHANG Feng
作者信息 +

STOCHASTIC MAXIMUM PRINCIPLE FOR MIXED REGULAR-SINGULAR CONTROL PROBLEMS OF FORWARD-BACKWARD SYSTEMS

    ZHANG Feng
Author information +
文章历史 +

Abstract

This paper considers a stochastic optimal control problem of a forward-backward system with regular-singular controls where the set of regular controls is not necessarily convex and the regular control enters the diffusion coefficient. This control problem is difficult to solve with the classical method of spike variation. The authors use the approach of relaxed controls to establish maximum principle for this stochastic optimal control problem. Sufficient optimality conditions are also investigated.

引用本文

导出引用
ZHANG Feng. STOCHASTIC MAXIMUM PRINCIPLE FOR MIXED REGULAR-SINGULAR CONTROL PROBLEMS OF FORWARD-BACKWARD SYSTEMS. 系统科学与复杂性(英文), 2013, 26(6): 886-901 https://doi.org/10.1007/s11424-013-0287-6
ZHANG Feng. STOCHASTIC MAXIMUM PRINCIPLE FOR MIXED REGULAR-SINGULAR CONTROL PROBLEMS OF FORWARD-BACKWARD SYSTEMS. Journal of Systems Science and Complexity, 2013, 26(6): 886-901 https://doi.org/10.1007/s11424-013-0287-6
PDF(230 KB)

135

Accesses

0

Citation

Detail

段落导航
相关文章

/